Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 87, Number 4

All articles in this issue are freely accessible.

$X$-inner automorphisms of filtered algebras. II
Susan Montgomery.
Proc. Amer. Math. Soc. 87 (1983), 569-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687619
Fixed subalgebra of a Frobenius algebra
Kai Wang.
Proc. Amer. Math. Soc. 87 (1983), 576-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687620
Effective determination of the decomposition of the rational primes in a cubic field
Pascual Llorente and Enric Nart.
Proc. Amer. Math. Soc. 87 (1983), 579-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687621
Numbers of solutions of congruences: Poincaré series for strongly nondegenerate forms
Jay R. Goldman.
Proc. Amer. Math. Soc. 87 (1983), 586-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687622
A note on the Cohen-Macaulay type of lines in uniform position in $A^{n+1}$
William C. Brown.
Proc. Amer. Math. Soc. 87 (1983), 591-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687623
A peculiar unmixed domain
Markus Brodmann and Christel Rotthaus.
Proc. Amer. Math. Soc. 87 (1983), 596-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687624
A simple construction for rigid and weakly homogeneous Boolean algebras answering a question of Rubin
Gary Brenner.
Proc. Amer. Math. Soc. 87 (1983), 601-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687625
Conservative and divergence free algebraic vector fields
E. Connell and J. Drost.
Proc. Amer. Math. Soc. 87 (1983), 607-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687626
Totally positive units and squares
I. Hughes and R. Mollin.
Proc. Amer. Math. Soc. 87 (1983), 613-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687627
A characterization of Warfield groups
Judy H. Moore.
Proc. Amer. Math. Soc. 87 (1983), 617-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687628
On rings of invariants with rational singularities
Barbara R. Peskin.
Proc. Amer. Math. Soc. 87 (1983), 621-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687629
Uniform $𝜎$-additivity in spaces of Bochner or Pettis integrable functions over a locally compact group
Nicolae Dinculeanu.
Proc. Amer. Math. Soc. 87 (1983), 627-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687630
$F_{p}$ classes and hypergeometric series
Daniel S. Moak.
Proc. Amer. Math. Soc. 87 (1983), 634-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687631
Holomorphicity of a class of semigroups of measures operating on $L^{p}(G/H)$
Tomasz Przebinda.
Proc. Amer. Math. Soc. 87 (1983), 637-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687632
Inserting $A_{p}$-weights
C. J. Neugebauer.
Proc. Amer. Math. Soc. 87 (1983), 644-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687633
Approximation order from bivariate $C^{1}$-cubics: a counterexample
C. de Boor and K. Höllig.
Proc. Amer. Math. Soc. 87 (1983), 649-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687634
A technique for characterizing Carleson measures on Bergman spaces
Daniel Luecking.
Proc. Amer. Math. Soc. 87 (1983), 656-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687635
On Sturmian theory for second order systems
Shair Ahmad.
Proc. Amer. Math. Soc. 87 (1983), 661-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687636
An alternate variational principle for $Δu-u+\mid u\mid^{r-1}sgnu=0$
Charles V. Coffman.
Proc. Amer. Math. Soc. 87 (1983), 666-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687637
Contractions without cyclic vectors
Béla Sz.-Nagy and Ciprian Foiaş.
Proc. Amer. Math. Soc. 87 (1983), 671-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687638
Constructive decomposition of BMO functions and factorization of $A_{p}$ weights
R. Coifman, Peter W. Jones and José L. Rubio de Francia.
Proc. Amer. Math. Soc. 87 (1983), 675-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687639
Some properties of Borel subgroups of real numbers
Barthélemy Le Gac.
Proc. Amer. Math. Soc. 87 (1983), 677-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687640
New proofs for the maximal ergodic theorem and the Hardy-Littlewood maximal theorem
Roger L. Jones.
Proc. Amer. Math. Soc. 87 (1983), 681-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687641
Fourier coefficients of continuous functions on compact groups
Barbara Heiman.
Proc. Amer. Math. Soc. 87 (1983), 685-690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687642
One-to-one operators on function spaces
Stephen T. L. Choy.
Proc. Amer. Math. Soc. 87 (1983), 691-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687643
Convolution operators of weak type $(2,2)$ which are not of strong type $(2,2)$
Ryszard Szwarc.
Proc. Amer. Math. Soc. 87 (1983), 695-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687644
Meromorphic mappings into compact complex manifolds with a Grauert positive bundle of $q$-forms
Myung H. Kwack.
Proc. Amer. Math. Soc. 87 (1983), 699-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687645
A short proof of two recently discovered independence results using recursion theoretic methods
E. A. Cichon.
Proc. Amer. Math. Soc. 87 (1983), 704-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687646
$ℵ_{0}$-categorical distributive lattices of finite breadth
James H. Schmerl.
Proc. Amer. Math. Soc. 87 (1983), 707-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687647
A theorem of Cramér and Wold revisited
Alladi Sitaram.
Proc. Amer. Math. Soc. 87 (1983), 714-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687648
Another interesting property concerning the probability measures on the rationals
K. W. Lane.
Proc. Amer. Math. Soc. 87 (1983), 717-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687649
The chain recurrent set for maps of the interval
Louis Block and John E. Franke.
Proc. Amer. Math. Soc. 87 (1983), 723-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687650
Elementary abelian $2$-groups that act freely on products of real projective spaces
Larry W. Cusick.
Proc. Amer. Math. Soc. 87 (1983), 728-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687651
On weakly $\mathcal{K}$-countably determined spaces of continuous functions
S. Argyros and S. Negrepontis.
Proc. Amer. Math. Soc. 87 (1983), 731-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687652
Compact dispersed spaces and the $𝛼$-left property
G. De Marco, A. Le Donne and R. G. Wilson.
Proc. Amer. Math. Soc. 87 (1983), 737-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687653
Suspensions of strong shape equivalences are CE equivalences
Harold M. Hastings.
Proc. Amer. Math. Soc. 87 (1983), 743-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687654
Pseudo-arcs and connectedness in homeomorphism groups
Wayne Lewis.
Proc. Amer. Math. Soc. 87 (1983), 745-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687655
Fibrations that are cofibrations
Juan M. Alonso.
Proc. Amer. Math. Soc. 87 (1983), 749-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 687656